# SDR ALG2001F00039

- Difficulty date: October 5, 2001
- Submitted: November 27, 2001
- Operation: Air carrier
- Aircraft: N627AL
- Make and model: Bell 407
- Aircraft serial: 53284
- Engine: Allsn 250C47B
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Disc Pack
- Part number: 47340340103
- Part serial: RNFS0696
- Condition: Cracked
- Location: Tail Rotor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 25 HOUR AD INSPECTION, FOUND TAIL ROTOR DRIVESHAFT DISC CRACKED.
